# SDR ASAA2018041524255

- Difficulty date: April 15, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 45,187 hours, 15,203 cycles
- System (JASC): 5240 · Service Doors
- Part: Guide Arm
- Condition: Damaged
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR DOES NOT CLOSE TIGHTLY.  FWD SERVICE  LIGHT ILLUMINATED WITH DOOR CLOSED.  ACFT GROUNDED.  FOUND THE R1 DOOR GUIDE ARM & HORIZONTAL ROD OUT OF ADJUSTMENT.  ADJUSTED THE R1 DOOR GUIDE ARM & HORIZONTAL ROD. ALL OTHER ADJUSTMENTS CHECKED TO BE IN TOLERANCE. IAW AMM 52-41-00-820-801. ACCOMPLISHED R1 DOOR SYSTEM TEST AND TESTED GOOD IAW AMM 52-41-00-700-801.  ACCOMPLISHED THE R1 DOOR SENSOR INDICATION TEST & TESTED GOOD. IAW AMM 52-71-11-710-801.
